# SDR SIMA20170615012

- Difficulty date: June 15, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 41,877 hours, 38,562 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU COWLING PROFILE 17D CRACKED APPROX 28 INCHES FROM FWD EDGE.  COMPLETE:REPAIRED THE APU COWLING INTERNAL STIFFENER IAW SRM 53-32-17.
